Show simple item record

dc.contributor.authorMassanet, Sebastià
dc.contributor.authorRecasens Ferrés, Jorge
dc.contributor.authorTorrens, Joan
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Tecnologia de l'Arquitectura
dc.date.accessioned2017-05-10T13:24:44Z
dc.date.available2017-05-10T13:24:44Z
dc.date.issued2017-04-01
dc.identifier.citationMassanet, S., Recasens, J., Torrens, J. Fuzzy implication functions based on powers of continuous t-norms. "International journal of approximate reasoning", 1 Abril 2017, vol. 83, p. 265-279.
dc.identifier.issn0888-613X
dc.identifier.urihttp://hdl.handle.net/2117/104276
dc.description.abstractThe modification (relaxation or intensification) of the antecedent or the consequent in a fuzzy “If, Then” conditional is an important asset for an expert in order to agree with it. The usual method to modify fuzzy propositions is the use of Zadeh's quantifiers based on powers of t-norms. However, the invariance of the truth value of the fuzzy conditional would be a desirable property when both the antecedent and the consequent are modified using the same quantifier. In this paper, a novel family of fuzzy implication functions based on powers of continuous t-norms which ensure the aforementioned property is presented. Other important additional properties are analyzed and from this study, it is proved that they do not intersect the most well-known classes of fuzzy implication functions.
dc.format.extent15 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Lògica matemàtica
dc.subject.lcshFuzzy logic
dc.subject.otherFuzzy implication function
dc.subject.otherContinuous t-norm
dc.subject.otherPowers of t-norms
dc.subject.otherFuzzy negation
dc.titleFuzzy implication functions based on powers of continuous t-norms
dc.typeArticle
dc.subject.lemacLògica difusa
dc.identifier.doi10.1016/j.ijar.2017.01.014
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttp://www.sciencedirect.com/science/article/pii/S0888613X17300725
dc.rights.accessOpen Access
local.identifier.drac19740427
dc.description.versionPostprint (author's final draft)
local.citation.authorMassanet, S.; Recasens, J.; Torrens, J.
local.citation.publicationNameInternational journal of approximate reasoning
local.citation.volume83
local.citation.startingPage265
local.citation.endingPage279


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record